Open Access
Translator Disclaimer
2014 A Class of Logarithmically Completely Monotonic Functions and Their Applications
Senlin Guo
J. Appl. Math. 2014(SI06): 1-5 (2014). DOI: 10.1155/2014/757462

Abstract

We study the recent investigations on a class of functions which are logarithmically completely monotonic. Two open problems are also presented.

Citation

Download Citation

Senlin Guo. "A Class of Logarithmically Completely Monotonic Functions and Their Applications." J. Appl. Math. 2014 (SI06) 1 - 5, 2014. https://doi.org/10.1155/2014/757462

Information

Published: 2014
First available in Project Euclid: 1 October 2014

zbMATH: 07131847
MathSciNet: MR3240635
Digital Object Identifier: 10.1155/2014/757462

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2014 • No. SI06 • 2014
Back to Top